Generalized Random Dot Product graph

Files in This Item:
File Description SizeFormat 
insight_publication.pdf102.49 kBAdobe PDFDownload
Title: Generalized Random Dot Product graph
Authors: Ng, Tin Lok James
Murphy, Thomas Brendan
Permanent link:
Date: 21-Jan-2019
Online since: 2019-05-29T10:32:02Z
Abstract: The Random Dot Product model for social network was introduced in Nickel (2007) and extended by Young and Scheinerman (2007), where each asymptotic results such as degree distribution, clustering and diameter on both dense and sparse cases were derived. Young and Scheinerman (2007) explored two generalizations of the model in the dense case and obtained similar asymptotic results. In this paper, we consider a generalization of the Random Dot Product model and derive its theoretical properties under the dense, sparse and intermediate cases. In particular, properties such as the size of the largest component and connectivity can be derived by applying recent results on inhomogeneous random graphs (Bollobás et al., 2007; Devroye and Fraiman, 2014).
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: Elsevier
Journal: Statistics & Probability Letters
Volume: 148
Start page: 143
End page: 149
Copyright (published version): 2019 Elsevier
Keywords: Random graphConnectivityDegree distributionAsymptotic equivalence
DOI: 10.1016/j.spl.2019.01.011
Language: en
Status of Item: Peer reviewed
Appears in Collections:Insight Research Collection

Show full item record

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.